MAUDE Adverse Event Report: MEDLINE INDUSTRIES TR-SEPTO-RHINOPLASTY PK-LF; CUSTOM SURGICAL PACK

MEDLINE INDUSTRIES TR-SEPTO-RHINOPLASTY PK-LF; CUSTOM SURGICAL PACK
Catalog Number DYNJ0396069F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
After procedure started, a hair was found in the pack on the outside of the basin.The surgical team was made aware.This did not reach the patient, however, it was not saved since the procedure was already progressing, and staff needed to work quickly to replace supplies.Per site reporter: the field representative was notified and he will open a complaint with medline's quality team.

Brand Name
TR-SEPTO-RHINOPLASTY PK-LF
Common Device Name
CUSTOM SURGICAL PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES
one medline pl.
mundelein IL 60060
MDR Report Key7337320
Report Number7337320
Device Sequence Number19029149
Product Code LRO
UDI-Device Identifier10889942065714
UDI-Public(01)10889942065714
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2018
Report Date (Section F) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberDYNJ0396069F
Device Lot Number17LD1056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight106
Date Report Sent to FDA03/09/2018